# SDR DALA2016062204837

- Difficulty date: June 22, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Exhaust Duct
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED EXAHUST ON EXTERNAL FUSELAGE SKIN BETWEEN LONGERON 20 LT AND 21 LT STA Y=256 TO Y=275.  CRACKS ON EXHAUST WAS REPAIRED WITH METHOD 1 POSTERILY WITH METHOD 2 OF ER/A 464964-14MA, REV C, ETI 88-14-237, REV ORIGINAL.  FPI WAS ACCOMPLISHED ON WELDED AREAS, NO CRACKS WERE FOUND IAW ETI 88-14--273 AND NDT SPM 08-00-06, PAR 8.
